My 14 yr. old son has been seizure free (no tonic/clonic) for over a year and dr. wants to just stop the medicine completly 1 week before EEG - trust dr. but worried about sudden stop after 5years - Any experiences or advice?
As long as the doctor's tapering your son off of Trileptal instead of just stopping it cold-turkey, I'd think things would be fine. You need to monitor him for changes in behavior and mental status though, and if there is a change you should inform his doctor immediately. Also, a few people coming off of Trileptal experience problems with their eyesight-not a lot, but a few. Hope this helps.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 May 2011 • 1 answer
Posted 28 Aug 2012 • 2 answers
Benign Prostatic Hyperplasia (BPH) - Hi I for many years have had BPH has anyone heard of treatment?
Posted 4 Jan 2013 • 1 answer
Posted 4 Nov 2014 • 1 answer
Posted 3 Apr 2016 • 1 answer